# SDR SWIA202164196

- Difficulty date: October 20, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM   (C CHECK RO 02-03-22)   REMOVED AND REPLACED BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM. REF CRJ700 AMM 20-31-00-400-802-A01
